Facebook Pixel
EmpowHER Guest

Can I be pregnant?

By Anonymous September 17, 2015 - 4:27am
Rate This

I rubbed with my boyfriend but he could not enter because I am a virgin .However, he ejaculated and I wasn't sure if it touched my vagina. I took Postinor 2, twelve hours later since it was 4 days after my period. I have been having abdominal pain, breast hurt since. My period is due tomorrow but I have no spotting or any sign of it. Please help. Can I be pregnant?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for coming to us for help.

You were not at any risk for becoming pregnant. Without penetration and ejaculation, there was no chance.

Postinor 2 contains a high dose of a hormone called levonorgestrel, which prevents pregnancy by preventing ovulation. Your period probably won't start tomorrow because by taking the pill you upset the normal balance of hormones involved in the menstrual cycle. Basically, you "stopped" the process of ovulation.

It can take your body a little while to readjust. I don't know specifically how long. If you have any further concerns, speak with your physician.


September 17, 2015 - 8:20am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!